A. Kouibia and M. L. Rodriguez. (2012). A variational method for solving Fredholm integral systems. Applied Numerical Mathematics, 62(9): 1041-1049.
 D. D. Ganji and A. Sadighi. (2006). Application of He’s homotopy perturbation method to nonlinear coupled systems of reactiondiffusion equations. Int. J. Nonlinear Sci. Numer. Simul., 7(2006): 411-418.
 H. Jafari and S. Seifi. (2009). Homotopy Analysis Method for solving linear and nonlinear fractional diffusion-wave equation. Communications in Nonlinear Science and Numerical Simulation, 14(5): 2006-2012.
 J. H. He. (1997). A new approach to nonlinear partial differential equations. Communications in Nonlinear Science and Numerical Simulation, 4(1997): 230-235.
 J. H. He. (1998). Approximate analytical solution of Blasius’ equation. Communications in Nonlinear Science and Numerical Simulation, 3(1998): 260-263.
 J. H. He. (2004). Comparison of homotopy perturbation method and homotopy analysis method. Applied Mathematics and Computation, 156(2004): 527-539.
 J. H. He. (1998). An approximate solution technique depending upon an artificial parameter. Communications in Nonlinear Science and Numerical Simulation, 3(1998): 92-97.
 J. H. He. (2005). Application of homotopy perturbation method to nonlinear wave equations. Chaos Solutions and Fractals, 26(2005): 695-700.
 N. Huseen and Haider A. Mkharrib. (2018). On a New Modification of Homotopy Analysis Method for Solving Nonlinear Nonhomogeneous Differential Equations. Asian Joumal of Fuzzy and Applied Mathematics, (2018), vol. 6, issue 02. ISSN: 2321-564x.
 N. Huseen and L. Akinyemi. (2020). A powerful approach to study the new modified coupled Kortewegde Vries system. Mathematics and Computers in Simulation, (2020), vol. 177, pp. 556-567.
 S. Momani and Z. Odibat. (2007). Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differential equation. Computers and Mathematics with Applications, 54, (2007), 910-919.
 S. Liao. (2004). Beyound perturbation: introduction to homotopy analysis method. CRC Press LLC 2004.
 S. Abbasbandy. (2007). Application of He’s homotopy perturbation method to functional integral equations. Chaos Solitons Fractal, 31(2007), 1243-1247.
 S. Iqbal and A. Javed. (2011). Application of optimal homotopy asymptotic method for the analytic solution of singular Lane-Emden type equation. Applied Mathematics and Computation, 217(2011), 7753-7761.
 V. Marinca and N. Herisanu. (2008). An optimal homotopy asymptotic method for solving non-linear equations arrising in heat transfer. International Communication in Heat and Mass Transfer, 35(2008), 710-715.
 V. Marinca and N. Herisanu. (2008). Optimal homotopy asymptotic method with application to thin film flow. Cent. Eur. J. Phys, 6(3): 648-653.
 V. Marinca, N. Herisanu, C. Bota, and B. Marinca. (2009). An optimal homotopy asymptotic method applied to the steady ow of a fourth grade uid past a porous plate. Applied Mathematics Letter, 22(2009), 245-251.